# SDR C77A301496

- Difficulty date: August 12, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N622CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 6,283 hours, 3,667 cycles
- Engine: Ge CF348E5
- System (JASC): 3140 · Central Computers
- Part: Circuit Breaker
- Condition: Tripped
- Location: Nr 1 Mau
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AVIONICS MAU 1 A FAIL CAUTION MESSAGE IN FLIGHT. FOUND MAU 1, POWER 1 CIRCUIT BREAKER ON LT CIRCUIT BREAKER PANEL OUT. RESET CIRCUIT BREAKER AND PERFORMED FIM TASK 31-42-00-810-808-A. CHECKS OK.  RESET MAU 1, NIC 1, AMM 45-45-00. PERFORMED RETURN TO SERVICE IAW AMM 27-00-00-070-801-A.
